MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT
Model Number 11231000
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Mobility was reported at time of implant failure.Bone quality at the time of implant failure type ii.Primary stability and osseointegration was not achieved.Time of loss in relation to the implantation was before prosthetic restoration.It was reported failure to achieve primary stability and inadequate bone quality.

Brand Name
MINIMARK
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5739458
Report Number1287163-2016-00250
Device Sequence Number16380328
Product Code DZE
UDI-Device Identifier00614950003389
UDI-Public00614950003389
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K073343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number11231000
Device Catalogue Number11231000
Device Lot Number11060072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2016
Initial Report FDA Received Date06/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR